Probability measures on compact groups which have square-integrable densities

Applebaum, D. (2008) Probability measures on compact groups which have square-integrable densities. Bulletin of the London Mathematical Society, 40 (6). pp. 1038-1044. ISSN 0024-6093

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
Copyright, Publisher and Additional Information: © 2008 Oxford University Press. This is an author produced version of a paper subsequently published in Bulletin of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 11:34
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1112/blms/bdn088
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1112/blms/bdn088

Download

Filename: Applebaum3.pdf

Share / Export

Statistics